# SDR 98ZZZX74

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE LEFT AFT OUTBOARD, LEFT CENTER INBOARD, RIGHT AFT OUTBOARD AND RIGHT AFT INBOARD SEAT TRACKS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED ALL FOUR SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NRS SIMA97349-1, 97ZZZX72, AND 97ZZZX73.
